A interrogate just about anti-depressants?
I visit my doctor today and when he asked how things were going and I told him nearly it he said that I should up my prescription to 2 tablets a day. Im of late worried about getting totally dependant on these things if i start taking that tons. Any advice??
First of adjectives, you are not stating which antidepressant you are using. There are different classes. The most commonly used nowadays belong to a class of the SSRI's. These include Prozac, Paxil, Effexor, Lexapro and so on and so forth.
In nonspecific, antidepressant medications do not produce physical dependency close to a benzodiazepine or a narcotic (read Valium or morphine). The problem is that the SSRI's are prescribed for a reason and the terse discontinuation is not a good perception. At this point, you MUST trust your physician, not a forum of lay people such as this one. You are paying apt money to someone highly trained and qualified to engineer these decisions and whose situation is to see to it that you are treated in a not dangerous manner. Having have a total of 11 years of training to become a specialist, I'd be offended and flabbergasted to see that you'd follow the proposal of people that do not hold any kind of medical or pharmaceutical training. That would be freshly plain dumb.
Bottom line: do what your psychiatric therapist and your physician say. It will be OK.
I dont reflect u will, my mother was on these for a long time and eventually the doc wheened her stale them by cutting the dose.
I wouldnt worryabout getting hooked as Im sure a persuaded percentage of depression tablet therapy is contained by the head..you know u give attention to youre taking them so u feel better
Antidepressants are not addictive :-) You merely have to be in motion off of them leisurely and carefully, and not cold-turkey. Ask your doctor how to stop if you ever want to.
Good luck!! :-)
I pocket them and if I miss a dose then I travel crazy. Don't take them unless you really stipulation them.
I am not a doctor, but have be told that my anti-depressant is not habit forming (I am on Cymbalta and be on Paxil before that...) Best of luck!
i dont ponder youll become totally dependant-anti depressants are far better than they used to be- if it helps i took them for ten years later went on holiday and forgot to pack them so couldnt lug them-on my return i didnt bother and apart from the first 2 nights when i have disturbed sleep nothing happened-good luck x
I give attention to you have to widen up old wounds so to speak in the past you can get over them. Uping your dose will backing you through this and once you have sorted out your problem your doctor should guide you through a slow process of coming stale your pills. Don't go cold turkey! You must do it slowly so your brain have time to adjust and produce it's own seratonin.
Hope things work out. Be strong, continue near your counselling and your meds.
Can t you control your emotions?! that you enjoy to take pills ... Pills are for relatives that cant be help.
I suggest you return with off of them find a hobbie, be more involved , eat better , conveyance friends, re arrange your home furniture, make your house look great, and you ll achieve over this. You want to be happy , later change your surrounding , starting w/ your home.
If the thought of helping you (the dr), why the hell would he/she recommend you to go hindmost to the problem... he isnt helping you , but helping himself and his drug buddies. By having you swallowing more drugs that will spoil you more and more and stronger for the rest of your living days.
Everything thats man made, can be fixed (mechanical) and comes w/ consequences (drugs). keep that contained by mind & get bad those drugs !!
Ten years ago, I suffered a life threatening bout of depression. Since that time I hold taken low dose anti depressants. At my worst, I was taking 3 tablets a daytime and I weaned myself to a lower dose over a period of 2 years. Certainly, the medication is a crutch but it allows me to hold down a demanding and fulfilling charge and live a largely positive life. Avoidance is a classic symptom of depression, the universal "fight or flight." Good luck and I longing you well.
I apprehend your concern about self addicted or overly reliant on the pills and i have read the postings above.
I enjoy to say that surrounded by this particular defence, i think you should trust Dr H's direction above.
some people on this forum may or may not hold experienced the things that have happen to you or understand the depression.
You are doing in good health, have found a sympathetic GP and a virtuous counsellor. You need to trust them and their warning for now. the counsellor have opened a 'tricky box' contained by your head. the box desires opening, so you can sort it out. But surrounded by opening it, you are also letting out some atmosphere too. Trust the doctor, take the extra pills if you involve them at this point in time. There is no shame surrounded by this. With the help of the counsellor, the GP and the tablets you can work through the problems.
Once the problems are sorted..THEN you can have a sneaking suspicion that about weaning sour the tablets. Look at the whole process as a series of stages. You know what the objective is that you want - to sort out this problem, to come out of depression and ultimately to get stale the pills too. This is achieveable. and you are on your way. But you have need of to let the pills and the professionals help out you at this tricky time.
its to early to stop taking them - I took them for 10 years after my bridal ended, you will be attitude so low and cant cope and the councillor is helping but if you feel you dont want to be in motion where he asked next dont go - after around a year i would presume of coming of them but although they suppress the symptoms the dont help surrounded by the long run, that is up to you to kind yourself better. good luck.
i be addicted to benzo"s , wow, i stopped taking them suddenly and within 24 hrs i have a fit . Obviously i had to start taking them again but this time beside a counsellor and a proper reduction , 2mg every 2 wks . With the lend a hand of my counsellor i am now non dependant , so what i would enunciate is stay on them for shorter time as poss , and stick with your counsellor , best of luck ..
The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...